# SDR IPXA2016041001920

- Difficulty date: March 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC8430565
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT HORIZONTAL STABILIZER OTBD L/E SECTION HAS SEVERAL NICKS AND GOUGES ON INBD END.  REPAIRED GOUGED LT HORIZONTAL STABILIZER L/E SECTION IAW EA 011-5510-01-A6177, REV I/R AND EO MD11-5510-60450-A.
